Про квазіконформну варіацію обмежених функцій

DSpace/Manakin Repository

Electronic Institutional Repository

of Pryazovskyi State Technical University

Show simple item record

dc.contributor.author Десятський, Сергій Петрович
dc.date.accessioned 2016-12-27T08:02:00Z
dc.date.available 2016-12-27T08:02:00Z
dc.date.issued 2012
dc.identifier.uri http://eir.pstu.edu/handle/123456789/11818
dc.description Десятський, С. П. Про квазіконформну варіацію обмежених функцій / С. П. Десятський // Университетская наука-2012 : в 3 т. : тез. докл. междунар. науч.-техн. конф. (Мариуполь, 24-27 апреля 2012 г.) / ПГТУ. – Мариуполь, 2012. – Т. 1. – С. 337–338. uk
dc.language.iso uk uk
dc.title Про квазіконформну варіацію обмежених функцій uk
dc.type Article uk


Files in this item

This item appears in the following Collection(s)

Show simple item record